# SDR DALA2018110876540

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 44,152 hours, 28,692 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL FOR C-CHECK MTC REPORTED A CRACK COMMON TO THE V. STAB. RAM INLET SKIN. THE CRACK IS LOCATED AFT OF WHERE THE REMOVABLE SKIN ATTACHES. THE ER/A 00-563320 ASSOCIATED WITH THIS LOGPAGE AUTHORIZES A CUTOUT AND DOUBLER. (LP# 0300535, 0296632)
